# SDR VNAA202109131112

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 25,624 hours, 19,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR WHEN BLEEDS TRANSFERRED TO APU AFTER LANDING DISSIPATED AFTER A FEW MOMENTS / DEFERRED BOTH PACKS PER MEL 21-51-1-2 OPTION 3. PERFORMED OPS TEST OF AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 700 AMM 21-51-00-710-801. SMOKE ODOR NOT PRESENT FOR THE HOUR PACKS WERE RAN. OPS TEST GOOD. THIS CLEARS MEL.
